Follow
jan slovak
jan slovak
Professor (Full), Masaryk University
Verified email at math.muni.cz - Homepage
Title
Cited by
Cited by
Year
Natural operations in differential geometry
I Kolár, J Slovák, PW Michor
Springer, free electronic ed. www.emis.de (1999), 1993
2227*1993
Parabolic geometries I: Background and general theory
A Cap, J Slovák
AMS Publishing House, Math. Surv. and Monographs 154, 628pp, 2009
653*2009
Bernstein-Gelfand-Gelfand sequences
A Čap, J Slovák, V Souček
Annals of Mathematics 154 (1), 97-113, 2001
2902001
Weyl structures for parabolic geometries
J Slovák, A Cap
Mathematica Scandinavica 93, 53-90, 2003
89*2003
Bílá kniha terciárního vzdělávání
P Matějů, F Ježek, D Münich, J Slovák, J Straková, D Václavík, ...
Praha: Ministerstvo školství, mládeže a tělovýchovy, 2009
86*2009
Invariant operators on manifolds with almost Hermitian symmetric structures. I. Invariant differentiation
A Cap, J Slovak, V Soucek
Acta Math. Univ. Commenianae 66, 33-69, 1997
841997
Semiholonomic Verma modules
M Eastwood, J Slovák
Journal of Algebra 197 (2), 424-448, 1997
721997
Invariant operators on structures with almost Hermitian symmmetric structures. II. Normal Cartan connections.
J Slovák, A Cap, V Souček
61*1997
Parabolic geometries (Research Lecture Notes)
J Slovak
IGA, University of Adelaide, 1997
53*1997
The geometry of hyperbolic and elliptic CR-manifolds of codimension two
J Slovák, G Schmalz
The Asian Journal of Mathematics, 565-598, 2000
50*2000
Invariant operators of the first order on manifolds with a given parabolic structure
J Slovák, V Soucek
Seminarires et congres 4, 251-276, 1999
501999
Peetre theorem for nonlinear operators
J Slovák
Annals of Global Analysis and Geometry 6 (3), 273-283, 1988
481988
Natural Operators on Conformal Manifolds (Research Lecture Notes)
J Slovák
Universität Wien / Masaryk University, 1992
42*1992
On distinguished curves in parabolic geometries
A Cap, J Slovák, V Zádník
Transformation Groups 9, 143-166, 2004
412004
Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard Operators
A Cap, J Slovák, V Soucek
Differential Geometry and its Applications, 1998
371998
Smooth structures on fibre jet spaces
J Slovák
Czechoslovak Mathematical Journal 36 (3), 358-375, 1986
241986
Infinitesimally natural operators are natural
A Čap, J Slovák
Differential Geometry and its Applications 2 (1), 45-55, 1992
191992
On invariant operations on a manifold with connection or metric
J Slovák
J. Differential Geom. 36 (3), 633-650, 1992
191992
On the geometric functors on manifolds
I Kolář, J Slovák
Proceedings of the Winter School" Geometry and Physics", 223-233, 1989
191989
Generalized planar curves and quaternionic geometry
J Hrdina, J Slovák
Annals of Global Analysis and Geometry 29, 343-354, 2006
182006
The system can't perform the operation now. Try again later.
Articles 1–20